# SDR DALA13036111807

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 49,360 hours, 11,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4A EMER PATH LIGHT INOPERATIVE.    R & R THE EMERGENCY PATH LIGHT ASSY.  FWD SIDE AT SEAT 4A.  OPS CHECKED NORMAL.
